Traveling wave solutions of the Schrödinger map equation
Publication in refereed journal


Times Cited
Altmetrics Information
.

Other information
AbstractWe first construct traveling wave solutions for the Schrödinger map in R
2 where m has exactly two vortices at approximately (±1/2ε,0) ε R
2 of degree ±1. We use a perturbative approach that gives a complete characterization of the asymptotic behavior of the solutions. With a few modifications, a similar construction yields traveling wave solutions of Schrödinger map equations in higher dimensions. © 2010 Wiley Periodicals, Inc.
All Author(s) ListLin F., Wei J.
Journal nameCommunications on Pure and Applied Mathematics
Year2010
Month12
Day1
Volume Number63
Issue Number12
PublisherJohn Wiley & Sons Inc.
Place of PublicationUnited States
Pages1585 - 1621
ISSN0010-3640
eISSN1097-0312
LanguagesEnglish-United Kingdom

Last updated on 2020-28-10 at 02:47